Optical solitons with complex Ginzburg-Landau equation for two nonlinear forms using F-expansion


Das A., Biswas A., EKİCİ M., Zhou Q., Alshomrani A. S., Belic M. R.

CHINESE JOURNAL OF PHYSICS, vol.61, pp.255-261, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61
  • Publication Date: 2019
  • Doi Number: 10.1016/j.cjph.2019.08.009
  • Journal Name: CHINESE JOURNAL OF PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.255-261
  • Keywords: Solitons, F-Expansion, Complex Ginzburg-Landau equation, PERIODIC-WAVE SOLUTIONS, BRIGHT
  • Yozgat Bozok University Affiliated: Yes

Abstract

This paper implements F-expansion scheme to obtain Jacobi's elliptic function to complex Ginzburg-Landau equation with two nonlinear forms. In the limiting case of the modulus of ellipticity, bright and dark soliton solutions emerge.